Best upper quantile evaluations for NWU distributions
We present optimal upper mean-variance evaluations of quantiles in classes of distributions succeeding a fixed one in the superadditive order. In particular, we provide explicit bounds for the NWU family and show that these are attained by geometric distributions.
Volume (Year): 58 (2002)
Issue (Month): 2 (June)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Gajek, Leslaw & Rychlik, Tomasz, 1996. "Projection Method for Moment Bounds on Order Statistics from Restricted Families: I. Dependent Case," Journal of Multivariate Analysis, Elsevier, vol. 57(1), pages 156-174, April.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:58:y:2002:i:2:p:175-184. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Shamier, Wendy)
If references are entirely missing, you can add them using this form.